# SDR AWXA200200865

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 40,934 hours, 18,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EQUIPMENT - DURING INSPECTION THE EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT SEAT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT SEAT, OPERATIONAL CHECK WAS GOOD.
